# SDR 2025FA0000731

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Aircraft: N248TA
- Make and model: Tecnam P2006T
- Aircraft serial: 148US
- Aircraft time: 2,296 hours
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 219420000
- Condition: Inaccurate
- Part time: 2,296 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING SOUNDS AT TOO HIGH OF AIRSPEED.  MAINTENANCE MANUAL PROVIDES NO PROCEDURES FOR ADJUSTMENT OF ELECTRICAL STALL WARNING SYSTEM.  MULTIPLE ADJUSTMENTS HAVE BEEN MADE TO THE COMPONENT AND HAS NOT FUNCTIONED PROPERLY PER THE POH.
